# SDR FPI2003F00007

- Difficulty date: March 24, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N2013S
- Make and model: Cessna 210L
- Aircraft serial: 21060981
- Engine: Cont IO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Loose
- Location: Magneto
- Component: Magneto
- Component part number: S6RN1225
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING IN DISTRIBUTOR BLOCK BECAME LOOSE, DISTRIBUTOR GEAR JUMPED TIME, MAGNETO FAILED.  (FACTORY REMAN ENGINE AND ACCESSORIES)
